- -

Operators acting in the dual spaces of discrete Cesàro spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Operators acting in the dual spaces of discrete Cesàro spaces

Show full item record

Bonet Solves, JA.; Ricker, W. (2020). Operators acting in the dual spaces of discrete Cesàro spaces. Monatshefte für Mathematik. 191(3):487-512. https://doi.org/10.1007/s00605-020-01370-2

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/161155

Files in this item

Item Metadata

Title: Operators acting in the dual spaces of discrete Cesàro spaces
Author: Bonet Solves, José Antonio RICKER, WERNER
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] The discrete Cesaro (Banach) sequence spaces ces(r),1<r<infinity, have been thoroughly investigated for over 45 years. Not so for their dual spaces d(s) approximately equal to (ces(r))', which are somewhat unwieldy. ...[+]
Subjects: Banach sequence space , Cesaro operator , Regular operator , Multiplier
Copyrigths: Reserva de todos los derechos
Source:
Monatshefte für Mathematik. (issn: 0026-9255 )
DOI: 10.1007/s00605-020-01370-2
Publisher:
Springer-Verlag
Publisher version: https://doi.org/10.1007/s00605-020-01370-2
Project ID:
MINECO/MTM2016-76647-P
GENERALITAT VALENCIANA/PROMETEO/2017/102
Thanks:
The research of Prof. Jose Bonet was partially supported by the projects MTM 2016-76647-P and GV Prometeo 2017/102 (Spain).
Type: Artículo

This item appears in the following Collection(s)

Show full item record